# SDR DALA2016030901778

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FUSELAGE SKIN BS 1155 BETWEEN LONG 29LT- 29RT AT C3.  AREA WAS REPAIRED IAW 543161-14, REV ORIGINAL AND ETI- 88-16-073, REV 3.
